# SDR 39LA201310100001

- Difficulty date: October 10, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N4399T
- Make and model: Casa C212DF
- Aircraft serial: 393
- Aircraft time: 13,560 hours, 16,251 cycles
- Engine: Garrtt TPE3310T
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: G4710R19
- Part serial: 17128
- Condition: Failed
- Location: Landing-Taxi
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DETECTED FUMES IN COCKPIT DURING FLIGHT.  FOUND LT TAXI-LANDING LIGHT CIRCUIT BREAKER TRIPPED.  GAINED ACCESS TO LT LANDING LIGHT, FOUND ODOR EMINATING FROM LIGHT ASSY.  R & R LT TAXI-LANDING LIGHT ASSY.  OPS TESTED GOOD ON GROUND, WORK COMPLETED IAW AMM 33-40-10.
